# SDR GTIA040534

- Difficulty date: April 29, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- Engine: Pwa JT8D*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT OB SEAT TRACK FS 927 THRU FS 1098 CORRODED AND GOUGED.  REMOVED LT OB SEAT TRACK FS 915, FS 1098.  LOCATED AND DRILLED NEW SEAT TRACK.  LOCATED AND DRILLED 2 EA SPLICES.  INSTALLED SEAT TRACK AND 2 EA SPLICES.
